# SDR UPS07M50599

- Difficulty date: July 22, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING O/B FLAP I/B HINGE (WING MOUNTED), I/B LOWER ATTACHMENT SPOT FACES 02 EA FOUND CORROSION AS MARKED.  AFFECTED AREA CORROSION REMOVED & FOUND EXCEED LIMIT PER CMM57-44-08 PG 602- 607 R58.  ORG THK 0.530" REMN THK 0.523" MAT'L RMVD 0.007" MIN ALLOW TH K 0.720".  FPI C/O DAC NDTSPM R13 PART 8 FOUND NO CORR & CRACK EVIDENT.  LEFT I/B HOLE SPOTFACE THK 0.523" EVAL & FOUND ACCEPTED EN1510-07.  REWORKED AREA ETCH INSPECT, FOUND SATISFACTORY FLAP PEENING C/O BSOPM20-11-01R58.
